# SDR FDEA201106092301

- Difficulty date: June 9, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT STA 1480, STR 23L- 26L REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA.  R & R FRAME STA 1480 FROM STR.24L-24R IAW SRM-51-40-02, AND SPLICE.    "CAT A, MAJOR REPAIR".
